# SDR 99ZZZX4418

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86TR
- Make and model: Beech B100
- Aircraft serial: BE22
- System (JASC): 2420 · AC Generation System
- Part: Terminal End
- Condition: Failed
- Location: Generator Wire
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT LEFT GENERATOR FAILED IN-FLIGHT.  RE-SETTING LEFT GENERATOR CAUSED RIGHT GENERATOR TO FAIL.  PILOT COULD USE EITHER GENERATOR ALONE, BUT NOT BOTH AT THE SAME TIME.  MAINTENANCE FOUND A BAD TERMINAL END CONNECTING WIRE NR P7A12 TO TERMINAL D OF RIGHT GENERATOR.  REPLACING BAD TERMINAL END REPAIRED THE PROBLEM.
